Thomas McKenzie, Ph.D.

Professor of Mathematics

Contact Information

Education & Curriculum Vitae

Ph.D., University of Oregon

M.S., University of Oregon

B.A., Clark University

Courses Taught

MATH 148: Survey of Calculus

MATH 157/258/259: Calculus-Analytic Geometry I/II/III

MATH 231: Discrete Structures

MATH 260: Ordinary Differential Equations

MATH 301: Fundamentals of Mathematics

MATH 321: Statistics for Experimentalists

MATH 339: Linear Algebra

MATH 350: Elementary Numerical Analysis

MATH 490: Rings and Fields


Toward an Arithmetic of Polynomials, Aequationes Mathematicae, Vol. 43, No. 1, pp. 21-37, 1992 (With D. K. Harrison).

Separable Polynomials and Weak Henselizations, Rings, Extensions, and Cohomology, Lecture Notes in Pure and Applied Mathematics, Vol. 159, pp. 165-179, 1994.

Weakly Henselian Rings, The Mathematical Journal of Okayama University, 38, pp. 1-5, 1997.

The Separable Closure of a Local Ring, The Journal of Algebra, 207, pp. 657-663, 1998.

Strongly Etale Extensions and Weak Henselizations, Communications in Algebra 28 (5), (2000) 2497-2506 (with Frank DeMeyer and Kim Schneider).

The Zero Divisor Graph of a Commutative Semigroup, Semigroup Forum 65 (2002) 206-214 (with Frank DeMeyer and Kim Schneider).

On Generic Polynomials, Journal of Algebra, 261 (2003), No. 2, 327-333 (with Frank DeMeyer).

Purely Periodic Second Order Linear Recurrences, Fibonacci Quarterly, Vol. 46/47, No. 2, 160-166, May 2008/09 (with Shannon Overbay).

Book Embeddings and Zero Divisors, Ars Combinatoria, Vol. 95, April, 2010 (with Shannon Overbay).

Sums of Second Order Linear Recurrences, Fibonacci Quarterly,Vol. 48, No. 4, November 2010, pp. 335-342 (With Shannon Overbay).

G-Sets and Linear Recurrences Modulo Primes, Missouri Journal of Mathematical Sciences. Vol 25, Issue 1, 2013, pp, 27-36 (With Shannon Overbay and Rob Ray).

Jordan Forms and Nth Order Linear Recurrences, Missouri Journal of Mathematical Sciences. Vol 26, Issue 2, 2014, pp, 122-133 (With Shannon Overbay and Rob Ray).

Book Thickness of Planar Zero Divisor Graphs, Missouri Journal of Mathematical Sciences. Vol 27, Issue 1, 2015, pp, 2-9 (With Shannon Overbay).

Book Thickness of Toroidal Zero Divisor Graphs, Africa Matematika, Vol 28, Issue 5, 2017, pp, 823-830, (With Shannon Overbay).